Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Effectively simple sets


Author: Raymond M. Smullyan
Journal: Proc. Amer. Math. Soc. 15 (1964), 893-895
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9939-1964-0180485-7
MathSciNet review: 0180485
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Post, Recursively enumerable sets of positive integers and their decision problems, Bull. Amer. Math. Soc. 50 (1944), 284-316. MR 0010514 (6:29f)
  • [2] R. M. Smullyan, Theory of formal systems, Annals of Mathematics Studies No. 47, Princeton Univ. Press, Princeton, N. J., 1961. MR 0121300 (22:12042)
  • [3] S. C. Kleene, Introduction to metamathematics, Van Nostrand, New York, 1952. MR 0051790 (14:525m)
  • [4] J. C. E. Dekker, A theorem of hypersimple sets, Proc. Amer. Math. Soc. 5 (1954), 791-796. MR 0063995 (16:209b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0180485-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society